# SDR DHL2006770510

- Difficulty date: September 30, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680 S25-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BS 680, STR 26R, DENT IN FRAME RADIUS.  CUT OUT DAMAGED AREA IAW SRM 51-40-3 FIG.1. FABRICATED DOUBLER IAW SRM 53-10-2 FIG.3 AND 51-40-3 FIG.1. HEAT TREATED DOUBLER IAW ENGINEERING REPORT NR 2-37153-801 REV.IR. INSTALLED REPAIR PARTS IAW SRM 51-40-3 FIG.1.
